Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 35, Issue 2, 1999
Metadata
 

The Berezin Calculus
Paul Lee Robinson
pp. 123–194
Abstract | Full-Text PDF (5814 KB) | Metadata

Polynomial Weyl Representations
Paul Lee Robinson
pp. 195–222
Abstract | Full-Text PDF (2560 KB) | Metadata

D-Modules Associated to the Group of Similitudes
Philibert Nang
pp. 223–247
Abstract | Full-Text PDF (2714 KB) | Metadata

Canonical Isomorphism of Two Lie Algebras Arising in CR-geometry
Vladimir V. Ezhov and Alexander V. Isaev
pp. 249–261
Abstract | Full-Text PDF (1176 KB) | Metadata

Automorphic Forms on the Expanded Symmetric Domain of Type IV
Hiroki Aoki
pp. 263–283
Abstract | Full-Text PDF (1563 KB) | Metadata

Propagation of Singularities in the Ramified Cauchy Problem for a Class of Operators with Non-involutive Multiple Characteristics
Katsuju Igari
pp. 285–307
Abstract | Full-Text PDF (2062 KB) | Metadata

The Furuta Inequality and an Operator Equation for Linear Operators
Chia-Shiang Lin
pp. 309–313
Abstract | Full-Text PDF (487 KB) | Metadata

Characterization of the Pull-Back of D-Modules
Takayuki Takahashi
pp. 315–319
Abstract | Full-Text PDF (378 KB) | Metadata

Correction to 'Existence theorems for ordered variants of Weyl quantization'
Abstract | Full-Text PDF (37 KB) | Metadata